×

zbMATH — the first resource for mathematics

A mixed problem for the Euler-Poisson-Darboux equation. (English) Zbl 0085.08601
J. Anal. Math. 6, 357-379 (1958); correction ibid. 7, 188 (1959).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Weinstein, The Generalized Radiation Problem and the Euler-Poisson-Darboux Equation,Summa Brasiliensis Mathematicae, vol. 3, Fasc. 7, September. 1955. · Zbl 0068.07801
[2] E. K. Blum, The Solutions of the Euler-Poisson-Darboux Equation for negative Values of the Parameter,Duke Math. Journal, vol. 21, No. 2, pp. 257–270. (1954). · Zbl 0057.08001
[3] H. M. Lieberstein, On the Generalized Radiation Problem of A. Weinsteins,Patific Journal of Mathematics, Vol. 7, No. 4, 1957. · Zbl 0079.31003
[4] Marcel Riesz, L’intégrale de Riemann-Liouville et le Problème de Cauchy,Acta Mathematica, tome 81.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.